Alert archive / California / Winter Storm Warnings in 2022

Winter Storm Warning 3, NWS San Diego, CA

March 27, 2022Riverside County, San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Mar 27, 2022, 12:50 PM PDT for Riverside County, San Bernardino County, California. It took effect at Mar 28, 2022, 11:00 AM PDT. It was in force for 21 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 27, 2022, 12:50 PM PDT (19:50 UTC)
In effect from
Mar 28, 2022, 11:00 AM PDT
Expired
Mar 29, 2022, 8:00 AM PDT
In force
21 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 7:00 AM PDTSNOW 22 Ene Running Springs, CAARROWBEAR LAKE SNOWFALL.
Mar 29, 7:00 AM PDTSNOW 25 N Forest Falls, CAAT 5900 FEET.
Mar 29, 7:00 AM PDTSNOW 26 Nne Big Bear City, CABIG BEAR YARD AT 6800 FEET.
Mar 29, 7:00 AM PDTSNOW 27 Nne Running Springs, CAAT 6200 FEET.
Mar 29, 7:00 AM PDTSNOW 41 Sw Wrightwood, CAEND OF MT BALDY ROAD.
Mar 29, 7:00 AM PDTSNOW 48 Nne Lake Arrowhead, CAGREEN VALLEY LAKE AT 6900 FEET.
Mar 29, 7:00 AM PDTSNOW 56 Nnw Big Bear City, CABEAR MOUNTAIN SNOW SUMMIT REPORTED 3 TO 5 INCHES OF SNOW.
Mar 29, 7:00 AM PDTSNOW 57 Nw Big Bear Lake, CASNOW VALLEY RESORT AT 7000 TO 7800 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2022-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2022-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WWUS46 KSGX 271950
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service SAN DIEGO CA
1250 PM PDT Sun Mar 27 2022

CAZ056-280400-
/O.UPG.KSGX.WS.A.0003.220328T1900Z-220329T1600Z/
/O.NEW.KSGX.WS.W.0003.220328T1800Z-220329T1500Z/
Riverside County Mountains-
1250 PM PDT Sun Mar 27 2022

...WINTER STORM WARNING IN EFFECT FROM 11 AM MONDAY TO 8 AM PDT
TUESDAY ABOVE 6000 FEET...

* WHAT...Heavy snow and strong winds expected. Plan on difficult 
  travel conditions, including during the evening commute on 
  Monday. Damage to trees and power lines is possible. Total snow 
  accumulations of 2 to 4 inches, with localized amounts up to 12 
  inches, are expected.

* WHERE...Above 6000 feet.

* WHEN...11 AM Monday to 8 AM Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times due to fog and blowing snow. South to
  southwest winds 30 to 50 mph at times on Monday.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

CAZ055-280400-
/O.UPG.KSGX.WS.A.0003.220328T1600Z-220329T1300Z/
/O.NEW.KSGX.WS.W.0003.220328T1600Z-220329T1500Z/
San Bernardino County Mountains-
Including the cities of Big Bear City, Big Bear Lake, 
Running Springs, and Wrightwood
1250 PM PDT Sun Mar 27 2022

...WINTER STORM WARNING IN EFFECT FROM 9 AM MONDAY TO 8 AM PDT
TUESDAY ABOVE 6000 FEET...

* WHAT...Heavy snow and strong winds expected. Plan on difficult
  travel conditions, including during the evening commute on
  Monday. Tree branches could fall as well. Total snow
  accumulations of 4 to 8 inches, with localized amounts up to 20
  inches, are expected.

* WHERE...Above 6000 feet.

* WHEN...9 AM Monday to 8 AM Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times due to fog and blowing snow. South winds
  becoming southwest 30 to 50 mph at times on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$
4 follow-up statements
000 
WWUS46 KSGX 280305
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service SAN DIEGO CA
805 PM PDT Sun Mar 27 2022

CAZ055-281300-
/O.CON.KSGX.WS.W.0003.220328T1600Z-220329T1500Z/
San Bernardino County Mountains-
Including the cities of Big Bear City, Big Bear Lake, 
Running Springs, and Wrightwood
805 PM PDT Sun Mar 27 2022

...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO
8 AM PDT TUESDAY ABOVE 6000 FEET...

* WHAT...Heavy snow and strong winds expected. Plan on difficult
  travel conditions, including during the evening commute on
  Monday. Tree branches could fall as well. Total snow
  accumulations of 4 to 8 inches, with localized amounts in the
  higher elevations of 1 to 2 feet, are expected.

* WHERE...Above 6000 feet.

* WHEN...9 AM Monday to 8 AM Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times. South winds becoming southwest 30 to 50 
  mph at times on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

CAZ056-281300-
/O.CON.KSGX.WS.W.0003.220328T1800Z-220329T1500Z/
Riverside County Mountains-
805 PM PDT Sun Mar 27 2022

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
8 AM PDT TUESDAY ABOVE 6000 FEET...

* WHAT...Heavy snow and strong winds expected. Plan on difficult
  travel conditions, including during the evening commute on
  Monday. Damage to trees and power lines is possible. Total snow
  accumulations of 2 to 4 inches, with localized amounts up to 1
  foot, are expected.

* WHERE...Above 6000 feet.

* WHEN...11 AM Monday to 8 AM Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times. South to southwest winds 30 to 50 mph at 
  times on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

jmb
785 
WWUS46 KSGX 281026
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service SAN DIEGO CA
326 AM PDT Mon Mar 28 2022

CAZ055-282230-
/O.EXT.KSGX.WS.W.0003.220328T1800Z-220329T1500Z/
San Bernardino County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, and Wrightwood
326 AM PDT Mon Mar 28 2022

...WINTER STORM WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO
8 AM PDT TUESDAY...

* WHAT...Heavy snow expected. Plan on difficult travel conditions,
  including during the evening commute. Damage to trees and power
  lines is possible. Total snow accumulations of 2 to 4 inches
  below 6500 feet, with localized amounts of 12 to 18 inches 
  above 8000 feet, are expected.

* WHERE...The snow level will rise above 7000 feet in the
  afternoon, then fall to 5500 feet late tonight. The strongest 
  winds will be near the ridge tops and along the desert slopes 
  through early this evening.

* WHEN...11 AM today to 8 AM Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency and carry chains. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

CAZ056-282230-
/O.EXT.KSGX.WS.W.0003.220328T2000Z-220329T1500Z/
Riverside County Mountains-
Including the city of Idyllwild-Pine Cove
326 AM PDT Mon Mar 28 2022

...WINTER STORM WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 AM PDT TUESDAY...

* WHAT...Heavy wet snow expected. Plan on difficult travel
  conditions. Tree branches could fall as well. Total snow
  accumulations of 2 to 4 inches below 6500 feet, with localized
  amounts of 12 to 18 inches above 8000 feet, are expected.

* WHERE...The snow level will rise above 7000 feet in the
  afternoon, then fall to 5500 feet late tonight. The strongest
  winds will be near the ridge tops and along the desert slopes.

* WHEN...1 PM today to 8 AM Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for wet snow means severe winter weather
conditions are expected. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency and carry chains. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

17
550 
WWUS46 KSGX 282100
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service SAN DIEGO CA
200 PM PDT Mon Mar 28 2022

CAZ055-290500-
/O.CON.KSGX.WS.W.0003.000000T0000Z-220329T1500Z/
San Bernardino County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, and Wrightwood
200 PM PDT Mon Mar 28 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM PDT
TUESDAY...

* WHAT...Heavy snow occurring. Plan on difficult travel
  conditions, including during the evening commute. Damage to
  trees and power lines is possible. Additional snow accumulations
  of 3 to 6 inches, with localized amounts up to 15 inches, are 
  expected.

* WHERE...The snow level will fall from around 7000 feet this
  afternoon, to 5500 feet late tonight. The strongest winds will 
  be near the ridge tops and along the desert slopes through early
  this evening.

* WHEN...Until 8 AM Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times due to fog and blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

CAZ056-290500-
/O.CON.KSGX.WS.W.0003.000000T0000Z-220329T1500Z/
Riverside County Mountains-
Including the city of Idyllwild-Pine Cove
200 PM PDT Mon Mar 28 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM PDT
TUESDAY...

* WHAT...Heavy snow occurring. Plan on difficult travel
  conditions. Tree branches could fall as well. Additional snow
  accumulations of 2 to 6 inches, with localized amounts up to 12
  inches, are expected.

* WHERE...The snow level near 7000 feet this afternoon, will fall
  to around 5500 feet late tonight. The strongest winds will be 
  near the ridge tops and along the desert slopes.

* WHEN...Until 8 AM Tuesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times due to fog and blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$
980 
WWUS46 KSGX 290442
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service SAN DIEGO CA
942 PM PDT Mon Mar 28 2022


CAZ055-291500-
/O.CON.KSGX.WS.W.0003.000000T0000Z-220329T1500Z/
San Bernardino County Mountains-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, and Wrightwood
942 PM PDT Mon Mar 28 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM TUESDAY...

* WHAT...Difficult travel conditions above 7,000 feet. Snow
  accumulations of 3 to 6 inches, with 10 to 15 inches above 8,500
  feet.

* WHERE...The snow level will fall to 5500 feet late tonight. The
  strongest winds will be near the ridge tops and along the desert
  slopes through early this evening.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times due to fog and blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

CAZ056-291500-
/O.CON.KSGX.WS.W.0003.000000T0000Z-220329T1500Z/
Riverside County Mountains-
Including the city of Idyllwild-Pine Cove
942 PM PDT Mon Mar 28 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM TUESDAY...

* WHAT...Snow accumulations of 3 to 6 inches, with 8 to 12 inches
  above 8,500 feet.

* WHERE...The snow level will fall to around 5500 feet late 
  tonight. The strongest winds will be near the ridge tops and 
  along the desert slopes.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times due to fog and blowing snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. 

For road condition information in California...enter
8 0 0 4 2 7 7 6 2 3 if inside california or
9 1 6 4 5 5 7 6 2 3 if outside California.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 27, 8:56 AM PDT, 3 hours 54 minutes earlier.

Area forecast discussion, Mar 27, 8:56 AM PDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
856 AM PDT Sun Mar 27 2022

.SYNOPSIS...
Low clouds west of the mountains will clear this morning. Gusty
south to southwest winds will develop this afternoon over the
mountains and high deserts, continuing through Monday as a Pacific
storm system approaches. Gusty south winds will be more widespread
on Monday as the storm moves through with periods of rain and high
elevation snow. A few thunderstorms and heavier showers are possible
Monday evening, with heavy snow possible in the higher mountains of
Riverside and San Bernardino Counties, ending Tuesday morning. Dry
and seasonal spring weather returns for the latter half of the week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Marine clouds were widespread this morning over the western valleys
and coastal areas, but are thin. Higher clouds were patchy. The
Miramar sounding had an 8.3C marine inversion based near 2200 FT MSL.
Surface pressure gradients are trending more onshore this morning,
although SW-W winds are still modest in the mountains with peak
gusts to 30 MPH as of 8 AM PDT. A Wind Advisory has been issued for
the San Bernardino County Mountains and Deserts for this afternoon
into Monday. No other forecast updates are planned this morning.

A large low pressure system was centered about 500 miles WSW of Cape
Mendocino this morning. By late evening, it will be about 450 miles
west of Point Conception and begin to move east. It will wrap in
some moisture from the SW on Monday, but IVT guidance is on the low
end of the scale with PW guidance just under one inch. The upper low
is forecast to come onshore near Point Conception early Mon evening.
An initial cold front makes it into SoCal tomorrow morning, with a
secondary disturbance following for Monday evening. Please see
Hydrology discussion below for rainfall detail. The snow level will
be higher than the past couple of events, so Winter Storm conditions
will be confined to elevations above 6000 Ft. This excludes the San
Diego County mountains entirely. Heavy snow of 10-20 inches total is
possible by Tuesday morning, and a Winter Storm Watch has been
issued.

The storm center fills a bit and weakens as it moves farther inland
across AZ. Winds will be strong and gusty as it approaches today,
and moves across the region on Monday. A variety of Wind Advisories
will be in effect from the coast to the deserts. See LAXNPWSGX for
details. Strongest winds will be over the San Bernardino Mountains
and desert foothill areas where gust over 60 MPH are expected.

Winds will decrease and skies will clear behind this system, but we
will remain onshore with a marine layer and some coastal basin
clouds at times, but temperatures will be near normal into next
weekend.

&&

.AVIATION...
271530Z...Cloud bases rising to 1500-2000 FT MSL across most areas
west of the mountains this morning. Reduced vis of 2-4 SM and lower
bases of 600-1000 FT MSL continue in portions of the inland valleys
near ONT/CNO/RIV/SBD, with local vis less than 1/4 SM mainly where
low clouds and terrain intersect. Clouds will scatter out by 16-17z
for the valleys, and 17-19z for the coast. Low clouds will redevelop
after 00z Mon across the coast and push inland. Cloud bases of 1500-
2000 FT MSL are expected initially before rising to 2500-3000 FT MSL
overnight. -SHRA developing across coastal areas 15-18z Mon.

Onshore winds will gradually increase through the morning and
afternoon, becoming strong and gusty over the mountains of
SBD/RIV/SD Counties later this afternoon and evening. South and
southwest winds of 30-40 kt with gusts 45-55 kt will occur over
north-and-east-facing desert slopes and foothills as well as below
mountain passes. MOD-STG up/downdrafts and LLWS can also be expected
north and east of the mountains.

&&

.MARINE...
No hazardous marine conditions are expected through tonight. A storm
system will arrive early Monday morning and linger into Tuesday.
Southerly winds will occur today, strengthen tonight and peak
through the day on Monday before turning to the west late Monday
afternoon. Wind gusts may reach or exceed 25 knots at times. Gusty
winds combined with rough, choppy seas will lead to conditions
hazardous to small craft. A longer period swell from 270 degrees
will develop Monday night into Tuesday which, along with the wind
waves, could result in combined seas close to 10 feet in the outer
waters. Conditions will improve on Wednesday.

&&

.BEACHES...
A longer period west swell (13-15 seconds) from 270 degrees will
likely develop Monday night and continue through Tuesday. This could
bring elevated surf of 6-8 feet along with enhanced risks for rip
currents. The surf will subside Tuesday night and Wednesday.

&&

.HYDROLOGY...
Based on the latest guidance, scattered, light showers are expected
to arrive along the coast around rush hour Monday morning. Heavier
showers are expected to follow about midday as a cold front sweeps
from the coast and into the mountains. Peak rainfall rates could
reach 1/2 inch per hour with this band, but it will be moving
quickly so flooding issues, if any, will be localized.

It looks like a break develops during the afternoon, except along
the coastal slopes of the mountains where upslope flow may support
continued rain and high elevation snowfall.

Another area of widespread showers develops after 4PM PDT as much
colder air aloft destabilizes the atmosphere. There could be a few
thunderstorms as well. Locally heavy rainfall rates of 0.50 to 0.75
inch per hour are possible, but should be isolated. This could catch
the tail end of rush hour, especially in O.C. Expect some local
flooding issues in the heavier cells, but once again, it looks like
most of these will be moving fairly quickly, limiting total QPF.
This band of rain should make it across the deserts.

River flooding is unlikely with this event since the hours of rain
will be limited, but the smaller creeks and streams may swell and
locally overflow their banks where heavier rainfall rates are
concentrated. Urban flooding is a threat as well in poorly drained
areas.

Scattered showers continue through Mon night, with lighter rainfall
overall. Any heavy snowfall will be above 6000 Ft.

Storm total precipitation on Monday and Monday night.....
Coast/Valleys...0.5-1.75 inch
Mountains...1.50-3.0 inch (locally higher amounts on the coastal
slopes)
Deserts...0.1-0.5 inch

.SKYWARN...
Skywarn activation is likely Monday.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 4 PM this afternoon to 9 AM PDT Monday for
     San Bernardino County Mountains.

     Winter Storm Watch from Monday morning through late Monday night
     for San Bernardino County Mountains.

     Wind Advisory from 4 PM this afternoon to 8 PM PDT Monday for
     Apple and Lucerne Valleys.

     Winter Storm Watch from Monday afternoon through Tuesday morning
     for Riverside County Mountains.

PZ...Small Craft Advisory from 5 AM to 3 PM PDT Monday for Coastal
     Waters from San Mateo Point to the Mexican Border and out
     to 30 nm-Waters from San Mateo point to the Mexican Border
     Extending 30 to 60 nm out including San Clemente Island.

&&

PUBLIC/HYDROLOGY...10
AVIATION/MARINE/BEACHES...Adams

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:26 AM PDTSmall Craft AdvisorySGX71 hr
Mar 27, 3:38 AM PDTWinter Storm WatchSGXRiverside, San Bernardino9 hr
Mar 27, 7:38 AM PDTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego46 hr

Nearby

Winter Storm Warnings in California, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.